# SDR 97FDEA00100

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65175924
- Condition: Corroded
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0578 031, CORROSION (C53-221-01) ON COCKPIT FLOOR AND ON ATTACHED ANGLE AT BS 225, RBL 20 TO 26.  *S/D*  REMOVED CORROSION ON COCKPIT FLOOR AND ATTACHED ANGLE AT BS 225, RBL 20 TO 26 PER FED-EX SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IN VARIOUS AREAS PER FED-EX SRM 53-10-1.  REPAIRED PER FED-EX SRM 51-40-2.
